# SDR CALA2013090490950

- Difficulty date: September 2, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 70,145 hours, 9,932 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIX EMERGENCY EXIT LIGHTS IN MID GALLEY (NEAR FLOOR) ARE NOT WORKING, THREE LIGHTS ARE FORWARD & THREE LIGHTS ARE AFT.  REPLACED BATTERY POWER, OPERATIONS CHECKED NORMAL
